# SDR DL72S952055

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820113
- Condition: Sheared Shaft
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 500 FEET NR 1 ENGINE FLAMED-OUT.  RETURNED BDL.  TROUBLESHOOTING FOUND NO FUEL FLOW TO ENGINE.  REPLACED ENGINE DRIVEN PUMP AND FUEL CONTROL, OPERATION NORMAL.
